# SDR USAABB02150

- Difficulty date: September 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 18 AND 26 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
